# SDR GTIA050207

- Difficulty date: June 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 516
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN L18R CUSP WEB CORRODED/CRACKED STATION 516.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  CUTOUT AND CRACKED WEB.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
